Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#320298] of Robert Bryant


Papers Published

  1. Bryant, RL; Eastwood, MG; Gover, AR; Neusser, K, Some differential complexes within and beyond parabolic geometry, Advanced Studies in Pure Mathematics, vol. 82 no. Differential Geometry and Tanaka Theory (November, 2019), pp. 13-40, Mathematical Society of Japan
    (last updated on 2021/05/10)

    For smooth manifolds equipped with various geometric structures, we construct complexes that replace the de Rham complex in providing an alternative fine resolution of the sheaf of locally constant functions. In case that the geometric structure is that of a parabolic geometry, our complexes coincide with the Bernstein-Gelfand-Gelfand complex associated with the trivial representation. However, at least in the cases we discuss, our constructions are relatively simple and avoid most of the machinery of parabolic geometry. Moreover, our method extends to certain geometries beyond the parabolic realm.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320